MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 30GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 30GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928853
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 5 syringes 1.0ml 30ga 8mm 10bag 500 pl/wg were unable to deliver insulin.The following information was provided by the initial reporter: consumer stated, needle would not draw insulin.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 9210952.All inspections were performed per the applicable operations qc specifications.There was one (1) notification noted that did not pertain to the complaint.H3 other text : see h10.
 
Event or Problem Description

Brand Name
SYRINGE 1.0ML 30GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key12157979
Report Number1920898-2021-00746
Device Sequence Number3769304
Product Code FMF
UDI-Device Identifier00311917025292
UDI-Public00311917025292
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number928853
Device Catalogue Number928853
Device Lot Number9210952
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1